Erythema Elevatum Diutinum in an HIV-Positive Patient

August 2003 | Volume 2 | Issue 4 | Case Report | 411 | Copyright © 2003

Hanna Kim, MD

Abstract

A 53-year old man with HIV infection and hepatitis C infection presented with multiple, firm nodules on the hands and ankles. Erythema elevatum diutinum is a rare, chronic cutaneous vasculitis that may be associated with hematologic, autoimmune, and infectious diseases, which include HIV infection. First-line therapy includes dapsone, as well as treatment of any underlying cause or infection.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles